# SDR ASAA2017070621307

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 41,005 hours, 12,430 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALK-AROUND, FOUND WEATHER RADAR CIRCUIT BREAKER TRIPPED (P6-1 D13).  ACFT GROUNDED.  CHECKED RADAR R/T FOR SECURITY, RESET WEATHER CIRCUIT BREAKER & CHECKED COOLING FAN OPERATION & FOR OBSTRUCTION. NO DEFECT NOTED. OPS NORMAL IAW AMM 34-43-00-710-802-001.  OPS NORMAL. RAN WEATHER RADAR FOR OVER 10 MINUTES, NO DEFECT NOTED.
